Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The norm map on Jacobians


Author: Michael Rosen
Journal: Proc. Amer. Math. Soc. 87 (1983), 19-22
MSC: Primary 14H30
DOI: https://doi.org/10.1090/S0002-9939-1983-0677222-8
MathSciNet review: 677222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \pi :\Gamma \to {\Gamma _0}$ be an unramified normal cover of smooth projective curves. Let $ {\pi _*}:J \to {J_0}$ be the induced map on Jacobians. Let $ H$ be the kernel of $ {\pi _*}$ and $ {H^0}$ the connected component of $ H$. We prove that $ H/{H^0}$ is isomorphic to $ G/[G,G]$ where $ G$ is the covering group of $ \Gamma /{\Gamma _0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H30

Retrieve articles in all journals with MSC: 14H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677222-8
Keywords: Jacobian, unramified cover, kernel of the norm map
Article copyright: © Copyright 1983 American Mathematical Society